Academic Journals Database
Disseminating quality controlled scientific knowledge

Optimality for Multi-Objective Programming Involving Arcwise Connected d-Type-I Functions

ADD TO MY LIST
 
Author(s): Guolin Yu | Min Wang

Journal: American Journal of Operations Research
ISSN 2160-8830

Volume: 01;
Issue: 04;
Start page: 243;
Date: 2011;
Original page

Keywords: Multi-Objective Programming | Pareto Efficient Solution | Arcwise Connected d-Type-I Functions | Optimality Conditions | Duality

ABSTRACT
This paper deals with the optimality conditions and dual theory of multi-objective programming problems involving generalized convexity. New classes of generalized type-I functions are introduced for arcwise connected functions, and examples are given to show the existence of these functions. By utilizing the new concepts, several sufficient optimality conditions and Mond-Weir type duality results are proposed for non-differentiable multi-objective programming problem.

Tango Rapperswil
Tango Rapperswil

     Affiliate Program